I had applied steroid cream Dermasone Betamethasone 0.025% on my 2.5yo daughter's arms and wrists and Betasone Betamethasone 0.1% on the inside of her thighs and back of her knees, moisturised with Cetaphil Restoraderm Body Moisturiser, for a week until the eczema rash had cleared up and the skin was smooth. However, now a week after she had recovered, she's beginning to scratch again. The rashes don't look as angry as before so I'm applying the 0.025% steroid and moisturiser to the same areas. However, she's still scratching her wrists, arms and back of her knees. In fact, the skin behind her knees have started to flake off. The areas are not red. Is this the rebound effect of using the steroid creams? Should I be using the stronger steroid cream instead or moisturise the skin more often?

3 Replies
 profile icon
Write a reply

do you know the reason for the enzema, it could be due to various reasons. food, heat, or even genes. that would strongly help you identify the triggers. it is not due to the effect of stopping the steroid.my son is on elomet which is very harsh.